# SDR 95UAL900093

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7273U
- Make and model: Boeing 727222
- Aircraft serial: 21420
- Engine: Pwa JT8D15
- System (JASC): 4920 · APU Core Engine
- Part: Turbine Wheel
- Part number: 38420722
- Condition: Failed
- Location: Apu
- Part time: 4,992 hours
- Component: Allied Signa, 98CK
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TURBINE WHEEL SEPARATED INTO TWO HALVES.  FAILURE DUE TO A CASTING FLAW AT THE MIDDLE OF THE TURBINE WHEEL.
